GERD Home > Tumeric Side Effects

Were you looking for information about Turmeric Side Effects? Tumeric side effects is a common misspelling of turmeric side effects.
 
Just because turmeric is a "natural" product, it does not mean that it is free from side effects. Some of the possible side effects of turmeric include nausea and diarrhea. However, turmeric has not been extensively studied, so there is little information available about what possible side effects this product may cause. You should seek immediate medical attention if you develop any serious side effects of turmeric, including any signs of bleeding or liver problems.
 
(To read more, click Turmeric Side Effects. This article takes an in-depth look at other possible side effects of turmeric, including the side effects that require medical attention.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.